# SDR SWAA2025010775325

- Difficulty date: December 9, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS663.75 RBL 34 APROX. MAIN WHEEL WELL 2024-763446<[01] TOOL USED ON STEP 11. ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[02] REPAIRED VAPOR BARRIER LOCATED BS663.75 RBL 34 APROX. MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R- 10 REPAIR 10. REFER INDIVIDUAL SIGNOFF BELOW;[03] REPAIRED VAPOR BARRIER LOCATED BS663.75 RBL 34 APROX. MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R- 10 REPAIR 10. REFER INDIVIDUAL SIGNOFF BELOW. RII COMPLETED.
